sorry guys, i should be more detailed and patient with the answers in general and today in particular, since i’m very upset because of my skin, because of my doctor and because sci-hub seems to not work anymore and i’m trying to get the full papaer of this: https://www.researchgate.net/publication/326657434_The_Post-finasteride_Syndrome_Clinical_Manifestation_of_Drug-Induced_Epigenetics_Due_to_Endocrine_Disruption
I want my doctor to read it.
So, let’s clear things up.
I know that nobody is attacking me, it’s my fault cause i’m not clear.
I do sleep, every night, at least 6 hours, not less. 10/10 insomnia means that i do not sleep naturally, i sleep with sleep meds. 0/10 should be the natural sleep. 9/10 means that, since the day i started eating my regimen things are getting a little better (sometimes i sleep after the med’s effect ends), that in the afternoon i have these weird connection-to-dreamland-attempts (which fails after one-two minutes) that didn’t happen before, and that sometimes, when i skip the trazodone, i sleep with this interrupted, light sleep (another thing that did not happen before).
@Greek the point of this recording is recording. I think is useful anyway. It’s like a diary.
So, my skin is ugly because of pfs.
Didn’t want to be rude and i apologize.
Friends always wonder why i seem rude when i chat and nice in real life. I wonder the same…